MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910  PINN SECTOR HA ACET CUP 52MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121712052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) - representing surgical intervention.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient's liner disassociated from the acetabular shell.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PINN SECTOR HA ACET CUP 52MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7903719
Report Number1818910-2018-70191
Device Sequence Number1552415
Product Code LZO
UDI-Device Identifier10603295009160
UDI-Public10603295009160
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number121712052
Device Lot NumberH35614
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight87